Translator Disclaimer
Fall 2011 Relative Pfaffian closure for definably complete Baire structures
Antongiulio Fornasiero, Tamara Servi
Illinois J. Math. 55(3): 1203-1219 (Fall 2011). DOI: 10.1215/ijm/1369841803

Abstract

Speissegger proved that the Pfaffian closure of an o-minimal expansion of the real field is o-minimal. Here we give a first order version of this result: having introduced the notion of definably complete Baire structure, we define the relative Pfaffian closure of an o-minimal structure inside a definably complete Baire structure, and we prove its o-minimality. We derive effective bounds on some topological invariants of sets definable in the Pfaffian closure of an o-minimal expansion of the real field.

Citation

Download Citation

Antongiulio Fornasiero. Tamara Servi. "Relative Pfaffian closure for definably complete Baire structures." Illinois J. Math. 55 (3) 1203 - 1219, Fall 2011. https://doi.org/10.1215/ijm/1369841803

Information

Published: Fall 2011
First available in Project Euclid: 29 May 2013

zbMATH: 1300.03019
MathSciNet: MR3069302
Digital Object Identifier: 10.1215/ijm/1369841803

Subjects:
Primary: 03C64
Secondary: 03B25, 32C05, 54E52, 58A17

Rights: Copyright © 2011 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.55 • No. 3 • Fall 2011
Back to Top